MAUDE Adverse Event Report: INSTITUT STRAUMANN AG TE Ø 4.1MM RN, SLACTIVE® 12MM, TIZR, NTP; ENDOSSEOUS DENTAL IMPLANT

INSTITUT STRAUMANN AG TE Ø 4.1MM RN, SLACTIVE® 12MM, TIZR, NTP; ENDOSSEOUS DENTAL IMPLANT
Catalog Number 033.573S
Medical Device Problem Code Failure to Osseointegrate (1863)
Health Effect - Clinical Codes Inflammation (1932); Fibrosis (3167)
Date of Event 04/22/2025
Type of Reportable Event Serious Injury
Event or Problem Description
The clinician reports the implant was inserted (b)(6) 2025 in ada 28.Details of surgery: ridge augmentation.On (b)(6) 2025, non-osseointegration was verified.Patient presented with bone type iii, fair oral hygiene and previous bone augmentation.The device was forwarded to the manufacturer.At the event the patient experienced: mobility and inflammation.No further patient complications were reported.

Brand Name
TE Ø 4.1MM RN, SLACTIVE® 12MM, TIZR, NTP
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
INSTITUT STRAUMANN AG
peter merian-weg 12
basel 04002
SZ  04002
MDR Report Key22257175
Report Number0001222315-2025-001379
Device Sequence Number9637113
Product Code DZE
UDI-Device Identifier07630031716057
UDI-Public07630031716057
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 05/23/2025
Report Date (Section F) 04/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number033.573S
Device Lot NumberMPW29
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/29/2025
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date06/18/2025
Device Age32 MO
Event Location Other
Date Report to Manufacturer04/29/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age53 YR
Patient SexMale